Abstract separation theorems of Rodé type and their applications

Tom 72 / 1999

Kazimierz Nikodem, Zsolt Páles, Szymon Wąsowicz Annales Polonici Mathematici 72 (1999), 207-217 DOI: 10.4064/ap-72-3-207-217

Streszczenie

Sufficient and necessary conditions are presented under which two given functions can be separated by a function Π-affine in Rodé sense (resp. Π-convex, Π-concave). As special cases several old and new separation theorems are obtained.

Autorzy

  • Kazimierz Nikodem
  • Zsolt Páles
  • Szymon Wąsowicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek